# SDR DALA2018091005522

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL CORROSION II. CORROSION ON RT SIDE PANEL FROM STA 1375 TO 1380 AT AFT CARGO COMPARTMENT. RT SIDE PANEL FROM STA 1375 TO 1380 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-40-02 PAR 4 AND 7.
